# SDR HNAA2022011700054

- Difficulty date: January 16, 2022
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N626AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145117
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, D

## Discrepancy

PDIS  626     73-30  2530071  16JAN22  BTV  CLOSE
      E2 FUEL LOW TEMP ON EICAS DURING T/O ROLL ENG TEMPS E1 50C AND E2C_ENG PRESSURE NORMAL

FACT  16JAN22  03:57  BTV
            CREW PERFORMED HIGH POWER RUN VERFIED E2 LOW TEMP MESSAGES DID NOT APPEAR NO DEFECTS NOTED AIRCRAFT OK FOR SERVICE
